Journal article icon

Journal article

Thermal convection in ice sheets

Subtitle:
Correspondence
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.3189/2013JoG12J164

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More from this funder
Funding agency for:
Fowler, Andrew C.
Publisher:
International Glaciological Society Publisher's website
Journal:
Journal of Glaciology Journal website
Volume:
59
Issue:
213
Pages:
190-192
Publication date:
2013
DOI:
EISSN:
1727-5652
ISSN:
0022-1430
URN:
uuid:5d8c33e6-0ec0-4731-9828-84b2446ad883
Source identifiers:
357822
Local pid:
pubs:357822

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP